MAUDE Adverse Event Report: ZHENJIANG ASSURE MEDICAL DRIVE DEVILBISS HEALTHCARE SILVER SPORT TRANSPORT/WHEELCHAIR; WHEELCHAIR, MECHANICAL

ZHENJIANG ASSURE MEDICAL DRIVE DEVILBISS HEALTHCARE SILVER SPORT TRANSPORT/WHEELCHAIR; WHEELCHAIR, MECHANICAL
Model Number NOR-SSP220DDA-SF
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a wheelchair by the end user's daughter who reported that the caps from the front axle bolts detached and fell off.As a result, the exposed bolts caused the end user to sustain a leg injury.The end user required wound care, including antibiotic treatment.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE SILVER SPORT TRANSPORT/WHEELCHAIR
Common Device Name
WHEELCHAIR, MECHANICAL
Manufacturer (Section D)
ZHENJIANG ASSURE MEDICAL
no 297,chuqiao road,
zhenjiang city, jiangsu
CH 
MDR Report Key24071240
Report Number2438477-2026-00003
Device Sequence Number9387803
Product Code IOR
UDI-Device Identifier00822383563312
UDI-Public(01)00822383563312
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2026
Report Date (Section F) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNOR-SSP220DDA-SF
Device Catalogue NumberNOR-SSP220DDA-SF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/29/2025
Event Location Nursing Home
Date Report to Manufacturer01/14/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA01/14/2026